# SDR 2019FA0000177

- Difficulty date: January 26, 2019
- Submitted: June 7, 2019
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOTH CDU FAILED. QRF TO VVI.  AFTER TROUBLESHOOTING IN FMCS BOTH CDU WERE CLEANED. OPERATIONAL CHECK OK.
